Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 107-112
DOI: 10.12691/tjant-8-6-2
Open AccessArticle

On the Entire Paranormed Triple Sequence Spaces Defined by Binomial Poisson Matrix


1School of Arts Sciences and Humanities, Department of Mathematics, SASTRA, Deemed to be University, Thanjavur-613 401, India

2Department of Basic Engineering Sciences, Malatya Turgut Ozal University, Malatya-44040, Turkey

Pub. Date: December 23, 2020

Cite this paper:
N. SUBRAMANIAN, A. ESI and TVG. SHRIPRAKASH. On the Entire Paranormed Triple Sequence Spaces Defined by Binomial Poisson Matrix. Turkish Journal of Analysis and Number Theory. 2020; 8(6):107-112. doi: 10.12691/tjant-8-6-2


In this paper the entire triple sequence space are the generalization of the classical Maddox's paranormed sequence space have been introduced and investigated some topological properties of entire triple sequence space of binomial Poisson matrix of and

Poisson matrix triple sequence paranormed space entire space

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math., 8 No. (2) (2007), 49-55.
[2]  A. Sahiner, B.C. Tripathy, Some I related properties of triple sequences, Selcuk J. Appl.Math., 9 (2)(2008), 9-18.
[3]  A. Esi, On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures, 1(2), (2014), 16-25.
[4]  A. Esi and M. Necdet Catalbas, Almost convergence of triple sequences, Global Journal of Mathematical Analysis, 2(1), (2014), 6-10.
[5]  A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl.Math.and Inf.Sci., 9 (5), (2015), 2529-2534.
[6]  A. Esi, S. Araci and M. Acikgoz, Statistical Convergence of Bernstein Operators, Appl. Math. and Inf. Sci., 10 (6), (2016), 2083-2086.
[7]  A. Esi, S. Araci and Ayten Esi, λ-Statistical Convergence of Bernstein polynomial sequences, Advances and Applications in Mathematical Sciences, 16 (3), (2017), 113-119.
[8]  A. Esi, N. Subramanian and Ayten Esi, On triple sequence space of Bernstein operator of rough I - convergence Pre-Cauchy sequences, Proyecciones Journal of Mathematics, 36 (4), (2017), 567-587.
[9]  A. J. Dutta A. Esi and B.C. Tripathy,Statistically convergent triple sequence spaces defined by Orlicz function, Journal of Mathematical Analysis, 4(2), (2013), 16-22.
[10]  N. Subramanian and A. Esi, The generalized tripled difference of χ3 sequence spaces, Global Journal of Mathematical Analysis, 3 (2) (2015), 54-60.
[11]  S. Debnath, B. Sarma and B.C. Das, Some generalized triple sequence spaces of real numbers, Journal of Nonlinear Analysis and Optimization, 6, (1), (2015), 71-79.